EconPapers    
Economics at your fingertips  
 

Orbital stability of negative solitary waves

Nguyet Thanh Nguyen and Henrik Kalisch

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 1, 139-150

Abstract: The generalized regularized long-wave equation admits a family of negative solitary waves. The stability of these waves is investigated by numerical simulation using a spectral discretization.

Keywords: Solitary waves; Orbital stability; Spectral discretization (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409001876
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:1:p:139-150

DOI: 10.1016/j.matcom.2009.06.010

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:1:p:139-150